# SDR 96UAL900040

- Difficulty date: January 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N566UA
- Make and model: Boeing 757222
- Aircraft serial: 26670
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Lt Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 1 LEFT DOOR OUTER EMERGENCY LIGHT INOP.  ACCOMPLISHED LIGHT SYSTEM TEST PER MAINTENANCE MANUAL 33-51-00 AND DETERMINED LIGHT OPERATION NORMAL.
